Perfect sequences of unbounded lengths over the basic quaternions

Santiago Barrera Acevedo, Thomas Eric Hall

Research output: Chapter in Book/Report/Conference proceedingConference PaperResearchpeer-review

6 Citations (Scopus)

Abstract

In this paper we show the existence of perfect sequences, of unbounded lengths, over the basic quaternions 1, -1,i, -i,j, -j,k, -k . Perfect sequences over the quaternion algebra were first introduced in 2009. One year later, a perfect sequence of length 5,354,228,880, over a quaternion alphabet with 24 elements, was shown. At this point two main questions were stated: Are there perfect sequences of unbounded lengths over the quaternion algebra? If so, is it possible to restrict the alphabet size to a small one? We answer these two questions by proving that any Lee sequence can always be converted into a sequence over the basic quaternions, which is an alphabet with 8 elements, and then by using the existence of Lee sequences of unbounded lengths to prove the existence of perfect sequences of unbounded lengths over the basic quaternions.
Original languageEnglish
Title of host publicationSequences and Their Applications - SETA 2012
EditorsTor Helleseth, Jonathan Jedwab
Place of PublicationNew York USA
PublisherSpringer
Pages159 - 167
Number of pages9
ISBN (Print)9783642306143
DOIs
Publication statusPublished - 2012
EventInternational Conference on Sequences and their Applications 2012 - Waterloo, Canada
Duration: 4 Jun 20128 Jun 2012
Conference number: 7th
https://link.springer.com/book/10.1007/978-3-642-30615-0 (Proceedings)

Conference

ConferenceInternational Conference on Sequences and their Applications 2012
Abbreviated titleSETA 2012
Country/TerritoryCanada
CityWaterloo
Period4/06/128/06/12
Internet address

Cite this